# SDR ASAA2015062812246

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 5,374 hours, 1,748 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160541
- Condition: Dirty
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL, RECEIVED AIR CONDITIONER MASTER CAUTION ASSOCIATED WITH AFT CAB ZONE TEMP AMBER LIGHT.  ACFT GROUNDED.  PERFORMED PACK TEMP CONTROL BITE PROCEDURE IAW FIM 21-62, TASK 801, BOTH CONTROLLERS CK GOOD. CLEANED AFT CABIN TEMP SENSOR FILTER IAW AMM 21-61-06-100-801, AFT CABIN TEMP SELECTION OPERATES NORMALLY.  RECALL NO LONGER ILLUMINATES AFT CABIN ZONE TEMP LIGHT.
